# SDR AALA20141117017

- Difficulty date: November 12, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 42,239 hours, 17,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORROSION BELOW LAVATORY VENT AT STATION 917 & STRINGER 22 LT.  REPAIRED IAW EA B737-53-026873 REV A DATED 11/17/2014.
